A 38-year-old member asked:
Can you tell me about bep chemo for testicular cancer and experienced post-therapy brain damage or memory loss?
1 doctor answer • 1 doctor weighed in
Clinical Psychology 12 years experience
It's common.: It's common for approximately 30% of patients to experience Post-chemotherapy cognitive impairment, in which they experience impaired attention, memory and reasoning abilities. Recovery varies depending on individual characteristics such as age and other medical conditions. You should consult with your physician to rule out other causes and get a neuropsychological evaluation.
Created for people with ongoing healthcare needs but benefits everyone.
3.9k viewsAnswered >2 years ago
Last updated Jul 22, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.